# SDR 2010FA0000299

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: General aviation
- Aircraft: N882CA
- Make and model: Lear 45LEAR
- Aircraft serial: 45155
- Aircraft time: 4,161 hours, 3,005 cycles
- Engine: Garrtt TFE73160
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 12945096001
- Condition: Cracked
- Location: Zone 200
- Part time: 4,162 hours, 3,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ECS MUFFLER ASSY DEVELOPED CRACKS ON EACH END OF THE MUFFLER IN THE WELDED SEAMS AND ALONG THE SIDE OF THE MUFFLER IN THE BEND RADIUS. THE MUFFLER IS FABRICATED FROM ALUMINUM WITH DUCTS WELDED TO EACH END AND IS WRAPPED WITH INSULATION AND FIBERGLASS TAPE. THE MUFFLER IS INSTALLED FWD OF THE AFT BAGGAGE COMPARTMENT ON THE RT SIDE AND IS ACCESSED BY REMOVING THE BAGGAGE COMPARTMENT FWD PANEL. THIS AREA IS ACCESSED AT 300 HOUR INTERVALS TO REPLACE THE MAIN HYD FILTERS. CRACKS WERE DISCOVERED AT THIS TIME DUE TO LOOSE INSULATION IN THE AREA AROUND THE MUFFLER.
